# SDR 06FDEA1148

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 30,104 hours, 7,865 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER DOOR 2 RIGHT AFTER SHEET METAL ZONE TS1 (SKIN) WITH SCRATCH (0.040 INCH).  REPAIRED IAW CMM 78-32-34, FIG 601 (REPAIR NR 9).  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
